# SDR GAIA05011ST

- Difficulty date: March 1, 2005
- Submitted: March 21, 2005
- Operation: Air carrier
- Aircraft: N750US
- Make and model: Boeing 727214
- Aircraft serial: 21512
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Rib
- Condition: Cracked
- Location: Nr 3 Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, A 1 INCH CRACK WAS FOUND ON THE C3 CARGO DOOR OUTER CHORD BY THE LOWER STOP FITTING.  REMOVED AND REPLACED THE CRACKED FORWARD CLOSURE RIB ON THE C-3 CARGO DOOR IAW THE BOEING 727 SRM CH 51-10-1 PAR 6.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
